Amenable actions of amalgamated free products of free groups over a cyclic subgroup and generic property
Annales mathématiques Blaise Pascal, Volume 18 (2011) no. 2, pp. 211-229.

We show that the amalgamated free products of two free groups over a cyclic subgroup admit amenable, faithful and transitive actions on infinite countable sets. This work generalizes the results on such actions for doubles of free group on two generators.

On montre que les produits amalgamés de groupes libres sur un sous-groupe cyclique admettent des actions moyennables, fidèles et transitives sur un ensemble dénombrable infini. Ce travail généralise le résultat concernant de telles actions pour les produits amalgamés de groupes libres sur deux générateurs.

DOI: 10.5802/ambp.296
Classification: 43A07,  20E06,  57M07
Keywords: Amenable actions, amalgamated free products, Baire’s property
Soyoung Moon 1

1 Institut de Mathématiques Université de Bourgogne UMR 5584 du CNRS 9 avenue Alain Savary - BP 47870 21078 Dijon cedex France
@article{AMBP_2011__18_2_211_0,
     author = {Soyoung Moon},
     title = {Amenable actions of amalgamated free products of free groups over a cyclic subgroup and generic property},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {211--229},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {18},
     number = {2},
     year = {2011},
     doi = {10.5802/ambp.296},
     mrnumber = {2896486},
     zbl = {1246.43002},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.296/}
}
TY  - JOUR
AU  - Soyoung Moon
TI  - Amenable actions of amalgamated free products of free groups over a cyclic subgroup and generic property
JO  - Annales mathématiques Blaise Pascal
PY  - 2011
DA  - 2011///
SP  - 211
EP  - 229
VL  - 18
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.296/
UR  - https://www.ams.org/mathscinet-getitem?mr=2896486
UR  - https://zbmath.org/?q=an%3A1246.43002
UR  - https://doi.org/10.5802/ambp.296
DO  - 10.5802/ambp.296
LA  - en
ID  - AMBP_2011__18_2_211_0
ER  - 
%0 Journal Article
%A Soyoung Moon
%T Amenable actions of amalgamated free products of free groups over a cyclic subgroup and generic property
%J Annales mathématiques Blaise Pascal
%D 2011
%P 211-229
%V 18
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.296
%R 10.5802/ambp.296
%G en
%F AMBP_2011__18_2_211_0
Soyoung Moon. Amenable actions of amalgamated free products of free groups over a cyclic subgroup and generic property. Annales mathématiques Blaise Pascal, Volume 18 (2011) no. 2, pp. 211-229. doi : 10.5802/ambp.296. https://ambp.centre-mersenne.org/articles/10.5802/ambp.296/

[1] Eric K. van Douwen Measures invariant under actions of F 2 , Topology Appl., Volume 34 (1990) no. 1, pp. 53-68 | DOI | MR | Zbl

[2] B. Fine; G. Rosenberger Algebraic generalizations of discret groups, Marcel Dekker, Inc., 1999 | MR | Zbl

[3] Erling Følner On groups with full Banach mean value, Math. Scand., Volume 3 (1955), pp. 243-254 | MR | Zbl

[4] Y. Glasner; N. Monod Amenable actions, free products and a fixed point property, Bull. Lond. Math. Soc., Volume 39 (2007) no. 1, pp. 138-150 | DOI | MR | Zbl

[5] R. Grigorchuk; V. Nekrashevych Amenable actions of nonamenable groups, Journal of Mathematical Sciences, Volume 140 (2007) no. 3, pp. 391-397 | DOI | MR | Zbl

[6] S. Moon Amenable actions of amalgamated free products, Groups, Geometry and Dynamics, Volume 4 (2010), pp. 309-332 | DOI | MR | Zbl

Cited by Sources: